On the Hattori-Stallings trace for certain primitive factors of enveloping algebras of semisimple Lie algebras.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 227-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
primitive factors of enveloping algebras, semisimple Lie algebra, Verma module, Hattori-Stallings trace, Weyl dimension polynomial
@article{MZ_1995__219_2_174769,
author = {Gadi S. Perets and Patrick Polo},
title = {On the {Hattori-Stallings} trace for certain primitive factors of enveloping algebras of semisimple {Lie} algebras.},
journal = {Mathematische Zeitschrift},
pages = {227--230},
year = {1995},
volume = {219},
number = {2},
zbl = {0823.17014},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174769/}
}
TY - JOUR AU - Gadi S. Perets AU - Patrick Polo TI - On the Hattori-Stallings trace for certain primitive factors of enveloping algebras of semisimple Lie algebras. JO - Mathematische Zeitschrift PY - 1995 SP - 227 EP - 230 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174769/ ID - MZ_1995__219_2_174769 ER -
%0 Journal Article %A Gadi S. Perets %A Patrick Polo %T On the Hattori-Stallings trace for certain primitive factors of enveloping algebras of semisimple Lie algebras. %J Mathematische Zeitschrift %D 1995 %P 227-230 %V 219 %N 2 %U http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174769/ %F MZ_1995__219_2_174769
Gadi S. Perets; Patrick Polo. On the Hattori-Stallings trace for certain primitive factors of enveloping algebras of semisimple Lie algebras.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 227-230. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174769/